Autors: Dimitrov, S. I.
Title: A logarithmic inequality involving prime numbers
Keywords: diophantine inequality, logarithmic inequality, prime numbers

Abstract: Assume that N is a sufficiently large positive number. In this paper we show that for a small constant $\varepsilon>0$, the logarithmic inequality |p_1 log p_1+p_2 log p_2+p_3 log p_3-N|< ε has a solution in prime numbers p_1, p_2, p_3.

References

    Issue

    Proc. Jangjeon Math. Soc., vol. 24, issue 3, pp. 403 -- 416, 2021, Korea, South,

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus